# SDR GTIA030202

- Difficulty date: March 4, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT DORSAL FIN ATTACH ANGLE INNER ANGLE CRACKED IN RADIUS.  REMOVED RIGHT DORSAL FIN ATTACHED INNER ANGLE.  DRILL AND LOCATE NEW INNER ANGLE.  INSTALLED NEW INNER ANGLE.  UPON REMOVAL OF RIGHT DORSAL FIN ANGLE FOUND LEFT GUSSET TO BE CRACKED.  REMOVED CRACKED GUSSET.  LOCATED AND DRILLED NEW GUSSET.  INSTALLED NEW GUSSET.  (M)
